# SDR C2XA07RI103

- Difficulty date: December 7, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 13,407 hours, 7,169 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2596 - EWR - CREW REPORTED EICAS LAV SMOKE MESSAGE, NO CABIN FIRE OR SMOKE NOTICED.  EWR MX PERFORMED OPERATIONAL CHECK IAW EMB 145 AMM SUCCESSFULLY AND COULD NOT DUPLICATE THE PROBLEM.  ACFT WAS APPROVED TO RETURN TO SERVICE.
